# SDR USAA2012030600023

- Difficulty date: March 2, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,374 hours, 18,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - 1E FLIGHT ATTENDANT FLASHLIGHT HAS WEAK BATTERY.  REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY AS NEEDED.
